# SDR ASAA0210079

- Difficulty date: April 8, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND INNER SKIN ON AFT CARGO DOOR DENTED AT BS 800, STRINGER 25R.  REPAIRED DENT PER SRM.  (M)
